MAUDE Adverse Event Report: MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X15
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Intimal Dissection (1333); Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 11/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record review indicated the device was supplied meeting specifications.
 
Event or Problem Description
Initial description was obtained on nov 17, 2019 as follows: as reported, patient came in with a stemi on (b)(6) 2019 due to in stent thrombosis.Per evaluation from physician elunir stent appeared to be adequately apposed but possibly under deployed.A different stent was placed within current elunir stent to remove possible outflow obstruction that may have contributed to in stent thrombosis.There was a possible proximal edge dissection so additional lad stent was placed.Thrombosis traveled to om1 and circ so stents were placed in both vessels.Product malfunction/failure mode as reported: inaccurate placement: the stent is deployed in the wrong location or does not fully cover the target lesion.Vessel: mid left anterior descending.Additional information received from distributor on dec 3, 2019 stated as follows: the device stored and handled as per the instruction for use (ifu).No damage was noted to the packaging of the device.The device prep as per the ifu one stent was implanted.The patient did not have any medical history found relevant for this case (e.G.Bleeding disorder, coronary artery disease.) the site pre-dilated prior to stent placement: 10atms for 15 seconds.Inflation pressure was used to deploy the stent: 12atms for 40 seconds.Good wall apposition was observed via angio.Patient is currently doing fine.
 
Additional Manufacturer Narrative
Device history record performed on dec 29, 2019 indicated the device was supplied meeting its specifications.Ifu review performed on jan 1, 2020 indicated:" no deviation/violation of the ifu was reported," final investigation report concluded, on jan 16, 2020 the following: 1.The review of the dhr (device history record), along with the information from the customer indicate that the product was supplied meeting specifications.2.Stent thrombosis and myocardial infarction are a well-known potential adverse event that may be associated with the implantation of a coronary stent in coronary arteries and are listed as such in section 8 of the elunir ifu.Moreover, the physician mentioned that it is possibly that the stent was under deployed.3.The current status of the patient is fine.
 
Event or Problem Description
Clarification received from the distributor have stated: "the physician knew that the stemi was due to in-stent thrombosis based upon the ekg from the stemi and the fact the stent was shut down.".

Brand Name
ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key9458540
Report Number3003084171-2019-00019
Device Sequence Number3080616
Product Code NIQ
UDI-Device Identifier07290107013871
UDI-Public07290107013871
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number3.5X15
Device Catalogue NumberLUN350R15US
Device Lot NumberLNRUS00128
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2019
Supplement Date Received by Manufacturer12/29/2019
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age74 YR
Patient Weight86